메뉴 건너뛰기




Volumn , Issue , 2007, Pages 1369-1376

Linearly-solvable Markov decision problems

Author keywords

[No Author keywords available]

Indexed keywords

ANALYTICAL COMPUTATIONS; ARBITRARY PRECISION; BELLMAN EQUATIONS; CONTINUOUS CONTROL; CONTROL COSTS; DISCRETE STATE SPACE; KL-DIVERGENCE; LARGEST EIGENVALUES; LP RELAXATION; MARKOV DECISION PROBLEM; MINIMIZATION PROBLEMS; OPTIMAL CONTROLS; OPTIMAL VALUE FUNCTIONS; Q-LEARNING; RESCALING; SHORTEST PATH PROBLEM; TRANSITION PROBABILITIES;

EID: 84864055301     PISSN: 10495258     EISSN: None     Source Type: Conference Proceeding    
DOI: None     Document Type: Conference Paper
Times cited : (347)

References (4)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.